Elliptic operators with unbounded diffusion coefficients in spaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 11 (2012) no. 2, pp. 303-340
Cet article a éte moissonné depuis la source Numdam
We prove that, for , , , the operator generates an analytic semigroup in which is contractive if and only if . Moreover, for , we provide an explicit description of the domain. Spectral properties of the operator are also obtained.
Publié le :
Classification :
47D07, 35B50, 35J25, 35J70
Affiliations des auteurs :
Metafune, Giorgio 1 ; Spina, Chiara 1
@article{ASNSP_2012_5_11_2_303_0,
author = {Metafune, Giorgio and Spina, Chiara},
title = {Elliptic operators with unbounded diffusion coefficients in $L^p$ spaces},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {303--340},
year = {2012},
publisher = {Scuola Normale Superiore, Pisa},
volume = {Ser. 5, 11},
number = {2},
mrnumber = {3011993},
zbl = {1264.47048},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_2012_5_11_2_303_0/}
}
TY - JOUR AU - Metafune, Giorgio AU - Spina, Chiara TI - Elliptic operators with unbounded diffusion coefficients in $L^p$ spaces JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 2012 SP - 303 EP - 340 VL - 11 IS - 2 PB - Scuola Normale Superiore, Pisa UR - http://geodesic.mathdoc.fr/item/ASNSP_2012_5_11_2_303_0/ LA - en ID - ASNSP_2012_5_11_2_303_0 ER -
%0 Journal Article %A Metafune, Giorgio %A Spina, Chiara %T Elliptic operators with unbounded diffusion coefficients in $L^p$ spaces %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 2012 %P 303-340 %V 11 %N 2 %I Scuola Normale Superiore, Pisa %U http://geodesic.mathdoc.fr/item/ASNSP_2012_5_11_2_303_0/ %G en %F ASNSP_2012_5_11_2_303_0
Metafune, Giorgio; Spina, Chiara. Elliptic operators with unbounded diffusion coefficients in $L^p$ spaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 11 (2012) no. 2, pp. 303-340. http://geodesic.mathdoc.fr/item/ASNSP_2012_5_11_2_303_0/
